<< Previous Issue Kyungpook Mathematical Journal (Vol. 46, No. 1) Next Issue >>
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 1—152
 Original Articles 
Topological Imitations and Reni-Mecchia-Zimmermann’s Conjecture
Akio Kawauchi
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 1—9
On Direct Sums of Lifting Modules and Internal Exchange Property
Wu Dejun
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 11—18
Some New Hilbert Type Inequalities
Shaban Raslan Salem
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 19—29
Weighted $L^{p}$ Boundedness for the Function of Marcinkiewicz
Hussain M. Al-Qassem
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 31—48
The Inverse Laplace Transform of a Wide Class of Special Functions
Ramesh Chandra Soni, Deepika Singh
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 49—56
Simple Presentness in Modular Group Algebras over Highlygenerated Rings
Peter V. Danchev
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 57—64
Oscillation of Second Order Nonlinear Elliptic Differential Equations
Zhiting Xu
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 65—77
Weighted Sharing of Two Sets
Indrajit Lahiri1, Abhijit Banerjee2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 79—87
Rank-preserver of Matrices over Chain Semiring
Seok-Zun Song, Kyung-Tae Kang
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 89—96
Classes of Multivalent Functions Defined by Dziok-Srivastava Linear Operator and Multiplier Transformation
S. Sivaprasad Kumar1, H. C. Taneja1, V. Ravichandran2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 97—109
On the Weighted $L^{1}$-convergence of Gr"{u}nwald Interpolatory Operators
Jian Li Wang1, Song Ping Zhou2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 111—118
On Almost Continuity
Erdal Ekici
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 119—130
New Sufficient Conditions for Strongly Starlikeness and Strongly Convex Functions
Basem Aref Frasin
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 131—137
The Invariant of Immersions under Isotwist Folding
Mabrouk Salam El-Goul1, Mohamed Esmail Basher2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 139—144
On Strongly Nonlinear Implicit Complementarity Problems in Hilbert Spaces
Yeol Je Cho1, Nan-Jing Huang2
Kyungpook Mathematical Journal 2006 Vol. 46, No. 1, 145—152

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd